advertisement
Question
Posted by: lynette | 2008/06/21

headache and chest pains mypaid forte?

Hi
I have been taking mypaid forte tablets, my dr said i had
inflammation, i told him that i was taking omeprazole 20mg daily, he prescribed the mypaid forte by ad -|- ingram, now after i take
the tablets i get a terrible headache that lasts for days and
have been getting weird chest pains, i did read on the internet
and it states this as side effects, is there something else i
can take for the imflammation that i have in the tissue between
the muscle in my side and my back, the pain is not getting
better and now i am too afraid to take the mypaid forte tablets.
Please inform me
Thanking you
Lynette Henning

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

I recommend that you replace the Mypaid forte tablets with Norflex Co, as this is a good muscle relaxant and has excellent anti-inflammatory properties.

Kind regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Anonymous | 2015/10/31

I have been taking mypaid forte and now I have abdominal pain and left side pain, with tissues that itching and feeling muscles stretched to my head, chest pain, I saw my doctor and she gave napacod tabs and pyrocaps, I see no change

Reply to Anonymous
Posted by: Anonymous | 2014/04/25

Can i take mypaid forte with my warfarin tablets. Please guide me. Thankyou

Reply to Anonymous
Posted by: alice | 2014/04/15

I have flu but doc gave me mypaid forte. I feel fluttering in chest and stomach pains badly. Can I take anything else. Still have body aches and pains

Reply to alice
Posted by: anonymous | 2014/04/04

Hi....these this woman with bleeding problem what can mypaid damage because while she was taking them she stopped bleeding.

Reply to anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement